# SDR CA060224004

- Difficulty date: February 22, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 7,411 hours
- Engine: Pwa PT6A41
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402522
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE FLT AT FL 270, APPROXIMATELY 250 MILES INTO THE MIDDAY FLT, FLIGHT CREW REPORTED HEARING A MILDLY LOUD BANG WITHIN THE CABIN.  THEY THEN NOTICE SMALL SHARDS OF GLASS FALLING ONTO THE LAP OF THE FIRST OFFICER.  THE INNER PANE OF THE RIGHT WINDSHIELD HAD SHATTERED.  THE CREW INITIATED THE STANDARD PROCEDURE FOR A CRACKED WINDSHIELD IAW THE POH BY REDUCING THEIR CRUISE SPEED, DESCENDED TO 14000 FEET AND REDUCE CABIN DIFFERENTIAL TO 4.0 PSI.  THE FIRST OFFICER DONED HIS GOGGLES AND THEY RETURNED  SAFELY.  THE WINDSHIELD WAS REPLACED AND THE AIRCRAFT WILL BE RETURNED TO SERVICE UPON COMPLETING THE CURE TIME FOR THE SEALANT.  NOTE THAT THE OAT AT THE TIME OF THE FLIGHT AT 270 WAS -47'C.
